# SDR SWIA202163597

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SUPPORT AT FS 280.00 BETWEEN LBL9 Â€“ RBL9   (C CHECK RO 1/04/2021)   NEW COCKPIT FLOOR SUPPORT ANGLE P/N CC670-34095-1S INSTALLED REF CRJ 700 SRM 51-42-21-001-001-A01
